Pacific Journal of Mathematics

Singly generated antisymmetric operator algebras.

John B. Conway and Wacław Szymański

Article information

Pacific J. Math., Volume 89, Number 2 (1980), 269-277.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 47D25


Conway, John B.; Szymański, Wacław. Singly generated antisymmetric operator algebras. Pacific J. Math. 89 (1980), no. 2, 269--277.

Export citation


  • [1] W. Arveson, An Invitationto C*-algebras, Springer-Verlag, GTM vol. 39, New York, 1976.
  • [2] J. B. Conway and R. F. Olin, A functionalcalculus for subnormal operators, II, Memoirs Amer. Math. Soc, no. 184.
  • [3] J. B. Conway and P. Y. Wu, The splittingof A(TT2)and Hatedquestions, Indiana Math. J., 26 (1977), 41-56.
  • [4] T. W. Gamelin, Uniformalgebras, Prentice-Hall, Inc., Englewood Cliffs, N. J. 1969.
  • [5] W. Szymanski, Antisymmetricoperator algebras, I, Annales Polon. Math., (to appear).
  • [6] W. Szymanski, Antisymmetricoperator algebras, II, Annales Polon. Math., (to appear).